Hello Dr Lam
I would really appreciate it if you could advise me; I value your opinion very much.
Your are such a skilled surgeon and an expert with fillers and your after picture look sooo natural
My case is a little complex…I had Aquamid injected four month ago without doing any research about this product which I really regret now.
After a month a had some sort of an infection and my lips started swelling like mad my Dr prescribed me antibiotics but I soon as I got off the antibiotics the swelling came back.
Fortunately my dr was able to remove most of the Aquamid by drawing it out of my lips but he told me he couldn’t remove all of it and that the small amount remaining should not cause any more inflammation and thankfully it has been three month now and my lips are not swollen anymore.
The problem is that the remaining product is in the boarder of my lips and I have nothing left in the red part, do you think having silicone injected would trigger more complications because of the small amount of Aquamid remaining in my lips.
Thank you for your time looking forward to hearing from you.